# SDR DALA2023051503820

- Difficulty date: May 11, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,073 hours, 42,099 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 SECONDARY NRC: IN REFERENCE TO NRC 00470: AFTER REMOVAL OF CORROSION ON FLOOR SUPPORT LBL2.90 BETWEEN STA 640 TO 700 FWD CARGO COMPARTMEN AREAS WERE MEASURED AND WAS FOUND OUT LIMITS. CORRECTIVE ACTION: SUMMARY OF NRC 00792: SECTION OF FLOOR SUPPORT LBL2.90 BETWEEN STA 640 TO 700 FWD CARGO COMPARTMEN WAS REPAIRED PER B757-200 SRM. (2761542)
